| Catalog Number |
1010002 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hernia (2240)
| Date of Event |
04/07/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This legal event is being reported as serious injury due to the reported recurrence with surgical intervention.Internal investigation into strattice lot sp100472 included a review of the reported information, review of the device history records, and a review of the complaint history records.The investigation resulted in no remarkable findings, including no other confirmed complaints reported against the lot and no deviations or related non-conformances revealed during processing.The lot was terminally sterilized within the process parameters and met all qc release criteria.As of 03 may 2023, of the (b)(4) devices released to finished goods for lot sp100472, (b)(4) have been distributed with (b)(4) reported as implanted.Based on our internal investigation with no remarkable findings, and without relevant patient factors, a relationship between the strattice and this event could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.
Event or Problem Description
It was reported through a legal event that a 54 year old patient had hernia repair surgery on or about (b)(6) 2017.During the hernia repair surgery, the surgeon implanted a strattice mesh; lot no.: sp100350; lifecell strattice.Following the initial implant of mesh device, and due to complications concerning same, the patient was required to undergo procedures for an abdominal wound, drainage, and infection on or about (b)(6) 2017, and (b)(6) 2017; and revision surgeries, including additional mesh implantation as follows: on or about (b)(6) 2017, when patient was implanted with lifecell strattice mesh, lot no.Sp100472-133; and (b)(6) 2019, when patient was implanted with lifecell strattice mesh, lot no.: sp200063-023.No other information was reported.This record is associated with device lot sp100472-133, implanted (b)(6) 2017.It was also reported the patient was implanted with device lot no.: sp200063-023 on (b)(6) 2019 however there is no event reported after the implantation and therefore an additional complaint record will not be opened for sp200063-023.This is the same event and the same patient reported under mdr # 1000306051-2023-00098 (abbvie complaint # pr # (b)(4).